# SDR DALA2017090306544

- Difficulty date: September 2, 2017
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANELS #221AF, 221JF, 221VF, 22TF, 222AUF, AND 223GF (CPAX). NRC 00511: FLOOR PANELS #221AF, 221JF, AND 223GF WERE REPLACED PER B-717 SRM REPAIR (3) 53-20-50 AND FLOOR PANEL #221VF WAS PERFORMED WITH THE NRC 00512 AND FERRULES ON FLOOR PANEL #222AUF WERE REPLACED PER B-717 SRM 53-20-50-2R REP 3. AND THIS NRC HAS A TYPO ERROR, THE FLOOR PANEL REPORTED WAS 22TF AND MUST BE 222TF AND FLOOR PANEL #222TF WAS RE-INSPECTED AND NO DAMAGES WERE FOUND PER B-717 AMM 05-21-02. (LP #0195762)
